I'm on Weight Watchers and my cardiologist stopped my Plavix 3 weeks ago. I had lost 49.4 #s in a year but in the last 3 weeks, I've gained 5 #s! It's so depressing - I can't stop crying! Is stopping the Plavix doing this? How long does it take to get out of your system? This is so upsetting! Sue
Can you gain weight after stopping Plavix?
Added 8 Feb 2012:
Just to clarify - Plavix didn't cause any weight gain for me - going OFF Plavix caused the weight gain. This may sound dumb (I apologize! (-: ) but do you think thicker blood weighs more? And could the difference be 5#s on the scale?
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2013 • 2 answers
Posted 4 Apr 2016 • 3 answers
Posted 21 Sep 2016 • 0 answers
Posted 7 Oct 2016 • 0 answers
Since starting on statins I have noticed weight gain and itchiness. Am thinking about stopping them?
Posted 20 Jan 2018 • 1 answer